Tuesday, November 3, 2009

CD 5 Clomid Pill 3

Side effects today...suuuuper weepy *hehe* I'm crying at everything. My inside girlie bits feel like they are going to shoot out the front of my general pelvic region. Lots more hot flashes. The nausea is back too. I feel disgusting, and I am so happy. Happy that I'm feeling anything at all which hopefully means I'll be ovulating in about 10 days.

I'll start testing with OPKs on CD 10, just so I don't miss it, but the POAS-aholic in me wants to already be testing and I gave into that urge today and of course I'm not ovulating...just had to pee on something...I know you all understand...and if you haven't tried to have kids before...you'll understand that one day.

3 comments:

VanZanto said...

That's exactly how I feel on Clomid. I feel absolutely discusting and I love it because through all the grossness that you feel, you also feel hope, which is priceless when you are dealing with infertility. I'm so excited for you!! Sending lots of T's & P's to you!

Erin said...

since we both have PCOS I'm totally monitoring this blog to see what kinda luck you have!

Wifey said...

Your post reminds me of why I'm glad to have moved beyond Clomid. I went through this side effects for 8 months. Now, my RE realizes that there was more going on with my body than first thought. I have PCOS, they knew that. I have a diminishing number of eggs. So Clomid wasn't my solution. But I'm hoping it works like a charm for you! Good luck!